# SDR AALA201812199016

- Difficulty date: December 18, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 33,778 hours, 13,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AT START OF DESCENT OIL VAPOR SMELL LEFT ENGINE WAS REPORTED. MAINTENANCE ACCOMPLISHED CABIN ODOR TROUBLE SHOOTING TASK CARD 26L00021001 AND WAS UNABLE TO DUPLICATE OR DETERMINE THE SOURCE OF THE ODOR. THE AIRCRAFT WAS DETERMINED TO BE OK FOR SERVICE.
